# SDR DALA105273307

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 26,511 hours, 3,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND SEAT TRACK Y-1456, AT FR32 TO 33, CORRODED.  REPLACED SEAT TRACK PER SRM 51-74-00, 53-00-15, AND 51-42-11.
